How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., Board Certified MD
Category: Medical
Satisfied Customers: 4902
Experience:  Board certified with experience in primary care.
65718478
Type Your Medical Question Here...
Dr. K. is online now

Dear Doctor. I am feeling a little weak and under the

This answer was rated:

Dear Doctor. I am feeling a little weak and under the weather at the moment, and was wondering why. It could be the fact that I took a (just one) levothyroxine sodium tablet (100 mcg), and its potency might be affected, as it is due to expire end of July. I am not back on another pack due to expire much later. Could this tablet have affected me? Or it could be general stress, a lot of things have gone wrong recently; and my diet is not too good, and I feel run down. I was wondering what you think, and whether I should get a medical check up or blood test. Thank you.
Hello and welcome to Just Answer. I looking forward to assisting you with your question and providing excellent service. it Is not the thyroid as it takes about 6 weeks after stopping or changin dose to notice a change. You have severe health anxiety and need help from a therapist. Youdo not need to go to a Dr due to feeling “under the weather “. That’s a common occurrence for all people
Dr. K. and 2 other Medical Specialists are ready to help you